# SDR 7C7A2022212100037

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 43,810 hours, 48,244 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Warning Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

7H-DIS-27219 #2 ENG HYD PUMP CAUTION LIGHT CAME ON INTERMITTENTLY. FOLLOWED THE QEH.
